# SDR EE4Y2020090711586

- Difficulty date: September 7, 2020
- Submitted: September 7, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 47,097 hours, 39,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 827-847
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE AT COOPESA FACILITY IN SAN JOSE, COSTA RICA (SJO), THE FUSELAGE SKIN BETWEEN STA 827 AND STA 847 AND BETWEEN STGR-1 AND STGR-2L UNDER THE ELT ANTENNA WAS FOUND WITH OIL CANNING AND CRACK DAMAGE.  THE DAMAGE WAS REPAIRED PER ENGINEERING AUTHORIZATION Nº 69-2020-270_P1 UNDER JOB: A1J170 NRI 2-28.
